Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A class of exactly solvable matrix models
Autore:
Iachello, F; Del Sol Mesa, A;
Indirizzi:
Yale Univ, Sloane Phys Lab, Ctr Theoret Phys, New Haven, CT 06520 USA YaleUniv New Haven CT USA 06520 tr Theoret Phys, New Haven, CT 06520 USA Univ Nacl Autonoma Mexico, Inst Fis, Mexico City 01000, DF, Mexico Univ Nacl Autonoma Mexico Mexico City DF Mexico 01000 y 01000, DF, Mexico
Titolo Testata:
JOURNAL OF MATHEMATICAL CHEMISTRY
fascicolo: 4, volume: 25, anno: 1999,
pagine: 345 - 363
SICI:
0259-9791(1999)25:4<345:ACOESM>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Iachello, F Yale Univ, Sloane Phys Lab, Ctr Theoret Phys, New Haven, CT 06520 USA Yale Univ New Haven CT USA 06520 hys, New Haven, CT 06520 USA
Citazione:
F. Iachello e A. Del Sol Mesa, "A class of exactly solvable matrix models", J MATH CHEM, 25(4), 1999, pp. 345-363

Abstract

Some exactly solvable matrix models are discussed. Possible applications to problems in physical chemistry are pointed out, in particular the Huckel problem, the problem of torsional vibrations of polyatomic molecules, and of vibrations of finite polymer chains.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/10/20 alle ore 05:47:35